Robaxin

Hello all. Has anyone taken Robaxin and seemed to get a very thick head afterwards. Does Robaxin have any side affects. Please can someone help me with some information about this. The thing is i really need to take Robaxin or is there something else i can take maybe thats natural so as not to get any side effects. Can someone please help. Will really appreciate it

4 Replies

oldestnewest
  • Hi emmamyrna24

    I am so genuinely sorry to read that you are experiencing problems with your Robaxin, and I sincerely hope that you can find the answers that you are looking for. According to the *Drugs.Com website, headaches are one of the side effects of this drug. I have pasted a couple of excerpts below from their cache:

    *What is Robaxin?

    Robaxin (methocarbamol) is a muscle relaxant. It works by blocking nerve impulses (or pain sensations) that are sent to your brain.

    Robaxin is used together with rest and physical therapy to treat skeletal muscle conditions such as pain or injury.

    Robaxin side effects

    Get emergency medical help if you have any of these signs of an allergic reaction to Robaxin: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

    Stop using Robaxin and call your doctor at once if you have a serious side effect such as:

    fever, chills, flu symptoms;

    slow heart rate;

    feeling like you might pass out;

    seizure (convulsions); or

    jaundice (yellowing of your skin or eyes).

    Less serious Robaxin side effects may include:

    dizziness, spinning sensation, drowsiness;

    headache, confusion, memory problems, loss of balance or coordination;

    nausea, vomiting, upset stomach;

    flushing (warmth, redness, or tingly feeling);

    blurred vision, double vision, eye redness;

    sleep problems (insomnia);

    stuffy nose; or

    mild itching or rash.

    There is an alternative drug that you could discuss with your doctor to see if you are suitable and this is called ''Baclofen.'' From what I have read online it is available in South Africa. I want to sincerely wish you all the best of luck and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

  • Hi emmamyrna24

    I take Robaxin and have done for some time.

    I haven't experienced any side effects from it at all.

    Are you certain it's the Robaxin giving you the thick head afterwards?

    Have you been taking it very long? Often times with side effects from medications they can wear off after taking them for a week or so.

    Wishing you much peace

    Lu xx

  • Hi Bluemermaid. Only for a week now but i have taken it previously and also experienced a very thick head. How many do you take a day. Maybe i am taking too much. But i only take is 3 x a day which is the normal dose. Do you find it relaxes your muscles.

  • Hi again :)

    Yes, I take mine 3 x daily as well.

    They are quite a strong medication.

    Many strong medications can make you feel a bit groggy for the first week or so of taking them.

    Perhaps it would be a good idea to just check on the bottle that you are taking exactly what has been prescribed to you.

    Yes, I do find that they help me a great deal.

    Lu xx

You may also like...